MathSciNet Relay Station
MathSciNet bibliographic data
MR2385665 53D12 (53D40)
Fukaya, Kenji; Seidel, Paul; Smith, Ivan Exact Lagrangian submanifolds in simply-connected cotangent bundles. Invent. Math. 172 (2008), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement